# SDR JR2R2011020900003

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 19,654 hours, 15,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CORRODED AT STA 349-453 RBL 9.00.  REMOVED AND REPLACED SEAT TRACK AT STA 349.00-453.00 RBL 9.00 IAW CRJ 900 AMM 53-00-49.
